# SDR JJBA20250519084

- Difficulty date: May 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12005482501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4 LH AT FR 60 SHEAR CLIP FOUND CRACKED BTW STR 15L-16L. CF4 LH AT FR60 BTW STR 15L-16L, SHEAR CLIP REMOVED AND REPLACED WITH LOCALLY FABRICATED  PART
